# SDR CALA2022092102428

- Difficulty date: September 21, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 69,298 hours, 6,659 cycles
- System (JASC): 3300 · Lighting System
- Part: Lamp
- Part number: 767
- Part serial: NSN
- Condition: Inoperative
- Location: Door R1
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019, R/H DOOR #1 EXT EMER LT FOUND INOP TRANSFER REF. NON ROUTINE HX WO 1101289 AND ORIGINATED BY EMP V920595 RH DOOR NO.1 EXT EMER LT LAMP REPLACED AND INSTALLATION TEST NORMAL IAW AMM 33-51-04 WORK ACCOMPLISHED BY MECHANIC V920595 INSPECTED BY V896995
